RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Leibniz Internat. Proc. in Inform., 2017, том 84, выпуск 22, страницы 1–17 (Mi lipi2)  

A polynomial-time algorithm for the Lambek calculus with brackets of bounded order

Max Kanovicha, Stepan Kuznetsovab, Glyn Morrillc, Andre Scedrovda

a National Research University Higher School of Economics, Moscow, Russia
b Steklov Mathematical Institute of RAS, Moscow, Russia
c Universitat Politècnica de Catalunya, Barcelona, Spain
d University of Pennsylvania, Philadelphia, USA

Финансовая поддержка Номер гранта
Российский научный фонд 17-11-01294
ICREA Acadèmia 2012
Ministerio de Economía y Competitividad de España TIN2014-57226-P
Российский фонд фундаментальных исследований 15-01-09218-a
Министерство образования и науки Российской Федерации NŠ-9091.2016.1
The work of M. Kanovich and A. Scedrov was supported by the Russian Science Foundation under grant 17-11-01294 and performed at National Research University Higher School of Economics, Russia. The work of G. Morrill was supported by an ICREA Academia 2012 and MINECO TIN2014-57226-P (APCOM). The work of S. Kuznetsov was supported by the Russian Foundation for Basic Research (grant 15-01-09218-a) and by the Presidential Council for Support of Leading Research Schools (grant NŠ-9091.2016.1).


DOI: https://doi.org/10.4230/LIPIcs.FSCD.2017.22


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/lipi2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:30

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018